# SDR SWAA2022040613472

- Difficulty date: November 5, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7846A
- Make and model: Boeing 737-76N
- Aircraft serial: 35218
- Aircraft time: 36,113 hours, 25,889 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON 294 FLOORBEAM BETWEEN RBL 12-51 ON UPPER SURFACE; WL 208. (MARKED) / REPAIRED BS 294 FLOORBEAM IAW ER#19-05573 REV IR & EA#1-753-36031 REV IR.
